Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 55, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Oct 24, 2015, 6:17 PM CDT for Willacy County, Texas. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 6:17 PM CDT (23:17 UTC)
- Expired
- Oct 24, 2015, 8:15 PM CDT
- In force
- 118 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 62 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 7:09 PM CDT | HEAVY RAIN 5.5 | 2 E Sebastian, TX | HEAVY RAINFALL ALONG THE CAMERON AND WILLACY COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
346 WGUS54 KBRO 242317 FFWBRO TXC489-250115- /O.NEW.KBRO.FF.W.0055.151024T2317Z-151025T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 617 PM CDT SAT OCT 24 2015 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS... * UNTIL 815 PM CDT * AT 614 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING IN THE TOWN OF SAN PERLITA NEAR FM 1420 AND FM 186 AS WELL AS FROM RAYMONDVLILLE TO FM 2209. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RAYMONDVILLE...LYFORD...SEBASTIAN...SAN PERLITA...RAYMONDVILLE POLICE DEPARTMENT...RAYMONDVILLE FIRE STATION...YTURRIA...LYFORD ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL AND LYFORD CITY HALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 2630 9755 2635 9785 2660 9776 2660 9752 $$ BS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 3:48 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Oct 24, 3:48 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 PM CDT SAT OCT 24 2015
...FLOODING RAINS ENDING THIS EVENING THEN WINDY AND DRYING OUT
SUNDAY...
.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...FORECAST WORKING OUT
FAIRLY WELL SINCE LAST UPDATE...AS SYSTEMS COALESCING INTO THE
EXPECTED RAINFALL BANDS WHICH HAVE FLOODED WESLACO WITH 3 FEET OF
INUNDATION FROM SEVERAL INCHES OF RAIN...AND SOON TO FLOOD WILLACY
WITH SEVERAL FEET OF INUNDATION ON TOP OF ALL THE RAIN THEY HAD ON
THURSDAY EVENING.
THE GOOD NEWS? FRONT...WIND SHIFT WITH STRONG NORTHWEST WINDS...
IS RACING SOUTHEAST AND WILL CROSS THE COAST BY 6 PM THIS EVENING
REMOVING THE LAST OF THE "SPINNING" CELLS THAT HAVE COME CLOSE TO
REACHING TORNADO POTENTIAL BUT FELL JUST SHORT EACH TIME.
SO...THE FORECAST BECOMES STRAIGHTFORWARD: THE FRONT PASSES AND
MODERATE TO BRIEFLY HEAVY RAIN CONTINUES FOR TWO HOURS HENCE...
FOLLOWED BY LIGHTER RAINS/SHOWERS FOR SEVERAL HOURS OVERNIGHT
BEFORE MORE OF A DRIZZLE/SPRINKLE CONTINUES INTO THE OVERNIGHT AND
EARLY SUNDAY AS LOW LEVEL MOISTURE PERSISTS EVEN AS THE MID/UPPER
LEVELS DRY OUT.
THE MAIN CHANGES WERE TO QUICKLY SCOOT HIGHER CHANCES OFFSHORE AND
END ALTOGETHER FOR SUNDAY AFTERNOON...AND EVEN SOME SUNSHINE WILL
RETURN AFTER NOON ESPECIALLY ACROSS THE MID/UPPER VALLEY THROUGH THE
RANCHLANDS. ALSO MADE A NUMBER OF HAND-EDITS TO TEMPERATURES BASED
ON CRASHING READINGS INTO THE 60S BEHIND THE FRONT...WHICH WILL HOLD
THROUGH THE NIGHT AND DROP A LITTLE MORE TOWARD DAYBREAK. KEPT
READINGS DOWN A TAD SUNDAY MORNING DUE TO CLOUD COVER...THEN EDGED
THROUGH THE 70S DURING THE AFTERNOON.
AS FOR WINDS...HAVE ELECTED TO HOLD ADVISORY DECISION FOR LATER THIS
EVENING AS VISCOUS AIR MASS AND LOW CLOUDS...AS WELL AS NIGHTTIME
WITH WINDS JUST ABOVE CRITERIA ABOVE THE DECK...MAKES ME HESISTANT
TO PULL TRIGGER AT THIS POINT. THAT COULD CHANGE FOR SUNDAY FOR
COASTAL COUNTIES WITH INCREASED MIXING AS CLOUDS LIFT AND HEATING
BEGINS.
CLEARING SKIES AND LIGHTENING WINDS OVER LAND SET THE STAGE FOR
UPPER 50S TO LOWER 60S LOW TEMPERATURES BY MONDAY MORNING...AND
SEVERAL DAYS OF CHAMBER OF COMMERCE WEATHER TO FOLLOW.
FINALLY...NO CHANGE TO FLASH FLOOD WATCH FOR NOW BUT MAY NEED TO
TRIM FURTHER WITH BULK OF HEAVY PRECIPITATION LONG GONE BY MIDNIGHT
AND CERTAINLY BEFORE 7 AM.
&&
LONG TERM /MONDAY THROUGH SATURDAY/...RAIN CHANCES WILL DIMINISH
FROM WEST TO EAST SUNDAY NIGHT AS DRIER AIR FILTERS INTO DEEP
SOUTH TEXAS. HOWEVER...ISOLATED SHOWERS WILL BE POSSIBLE OVER THE
LOWER TEXAS GULF WATERS MONDAY AND MONDAY NIGHT FROM WRAP AROUND
MOISTURE FROM THE 500 MB LOW/SURFACE LOW ACROSS THE UPPER TEXAS
COAST/SOUTHWEST LOUISIANA COAST. THE LATEST GFS/ECMWF IS IN PRETTY
GOOD AGREEMENT BUT DIFFER SLIGHTLY IN THE STRENGTH AND PLACEMENT
OF THE SURFACE LOW. WILL LEAN TOWARDS A GFS/ECWMF BLEND FOR
WINDS...ESPECIALLY FOR THE GULF WATERS SUNDAY NIGHT THROUGH
TUESDAY. NORTHWEST FLOW WILL CONTINUE ACROSS THE AREA THROUGH
TUESDAY MORNING AS LOW PRESSURE MOVES ACROSS LOUISIANA. ONSHORE
FLOW RETURNS BY LATE TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES
INTO NORTH TEXAS. RAIN CHANCES BEGIN TO INCREASE BY LATE WEEK AS
LOW TO MID LEVEL MOISTURE INCREASES OVER THE AREA AHEAD OF A 500MB
LOW/TROUGH APPROACHING FROM THE WEST.
&&
.MARINE...
TONIGHT THROUGH SUNDAY NIGHT...THE BIG STORY IS THE POTENTIAL FOR
A GALE AS THE SURFACE LOW QUICKLY WINDS UP ALONG THE COASTAL BEND.
SLIGHTLY UPPED THE WIND FORECAST FOR ALL WATERS ESPECIALLY SUNDAY
SO WILL CONVERT GALE WATCH TO WARNING BEGINNING AT 7 AM. THIS
TIMING MAY NEED TO START EARLIER PENDING IF THE POST- FRONTAL
SURGE KEEPS GOING OR IS VERY SHORT LIVED BEFORE THE STRONGER WINDS
SET UP AND MIX DOWN FROM THE 925-850 MB LAYER.
WINDS GRADUALLY DIMINISH OVER THE GULF SUNDAY NIGHT BUT MORE QUICKLY
OVER THE LAGUNA WHERE CONDITIONS WILL REVERT TO SMALL CRAFT...20 TO
25 KNOTS...SUNDAY LATE AND BELOW THAT OVERNIGHT WITH CLEARING SKIES.
MONDAY THROUGH WEDNESDAY...ADVERSE MARINE CONDITIONS WILL PREVAIL
ALONG THE LOWER TEXAS SUNDAY TONIGHT INTO MONDAY DUE TO A TIGHT
PRESSURE GRADIENT ACROSS THE GULF OF MEXICO. ONGOING SMALL CRAFT
ADVISORIES...OR POSSIBLE GALE WARNINGS...WILL LIKELY PREVAIL
ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS THROUGH LATE
MONDAY. MARINE CONDITIONS WILL BEGIN TO IMPROVE ON TUESDAY AS THE
PRESSURE GRADIENT RELAXES ACROSS THE WESTERN GULF OF MEXICO. LIGHT
TO MODERATE NORTHWEST WINDS TUESDAY WILL SHIFT TO THE SOUTH LATE
TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES INTO NORTH TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 67 77 63 78 / 90 20 10 10
BROWNSVILLE 67 78 61 79 / 90 20 10 10
HARLINGEN 67 78 61 80 / 90 20 10 10
MCALLEN 67 78 61 80 / 90 20 10 10
RIO GRANDE CITY 66 77 58 80 / 70 10 10 0
SOUTH PADRE ISLAND 69 77 69 77 / 90 30 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.
HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
257.
GM...GALE WARNING FROM 7 AM SUNDAY TO 1 AM CDT MONDAY FOR GMZ130-132-
135-150-155-170-175.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
52/54Hazardous weather outlook, Oct 24, 5:35 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 535 AM CDT SAT OCT 24 2015 TXZ248>257-242100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SUNDAY AND MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED FOR SUNDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE NEXT FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR POTENTIAL FLOODING. GMZ130-132-135-150-155-170-175-242100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN POSTED FOR THE LOWER TEXAS BAY AND GULF WATERS SUNDAY AND SUNDAY NIGHT. ANOTHER ROUND OF SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY FOR THE LOWER TEXAS GULF WATERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 24, 3:54 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD WESLACO 26.16N 97.98W
10/24/2015 HIDALGO TX BROADCAST MEDIA
KRGV REPORTED FLOOD WATERS AT ACCESS ROAD BEFORE
INTERNATIONAL BLVD.
&&
EVENT NUMBER BRO1500149
RJHLocal storm report, Oct 24, 4:48 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
448 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD RAYMONDVILLE 26.48N 97.78W
10/24/2015 WILLACY TX EMERGENCY MNGR
WILLACY COUNTY EM REPORTED FLASH FLOOD. EVACUATION OF 3
PEOPLE BY BOAT AT FM 1650 AND FM 1450
&&
CORRECTED COUNTY/STATE...LOCATION...REMARKS...SOURCE
EVENT NUMBER BRO1500148
BIRCHFIELDLocal storm report, Oct 24, 4:52 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
452 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD RAYMONDVILLE 26.48N 97.78W
10/24/2015 WILLACY TX EMERGENCY MNGR
ROUTE 186 OR HIDALGO AVENUE IN DOWNTOWN RAYMONDVILLE
WAS SHUT DOWN FROM KING STREET TO 15TH STREET DUE TO
FLOODING.
&&
EVENT NUMBER BRO1500150
BIRCHFIELDLocal storm report, Oct 24, 5:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
534 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM MARINE TSTM WIND 17 N PORT MANSFIELD 26.80N 97.47W
10/24/2015 M39 MPH GMZ135 TX C-MAN STATION
RINCON DEL SAN JOSE TCOON SITE REPORTED A MEASURED WIND
GUST OF 34 KNOTS.
&&
EVENT NUMBER BRO1500151
EBLocal storm report, Oct 24, 5:52 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
552 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM FLOOD BROWNSVILLE 25.93N 97.48W
10/24/2015 CAMERON TX CITY OFFICIAL
MINOR FLOODING REPORTED AT SEVERAL LOCATIONS ON BOCA
CHICA AS WELL AS ON FM803.
&&
EVENT NUMBER BRO1500152
CASTILLOLocal storm report, Oct 24, 6:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
607 PM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HEAVY RAIN 1 NE WESLACO 26.17N 97.97W
10/24/2015 M9.57 INCH HIDALGO TX BROADCAST MEDIA
KRGV 5 REPORTED A TOTAL OF 9.57 INCHES OF RAINFALL SO
FAR TODAY IN WESLACO.
&&
EVENT NUMBER BRO1500153
BIRCHFIELDThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 4:59 AM CDT | Gale Watch | BRO | 11 hr | |
| Oct 24, 9:14 AM CDT | Coastal Flood Statement | BRO | Kenedy | 10 hr |
| Oct 24, 9:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 58 min |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 84 min |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 90 min |
| Oct 24, 12:26 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 19 min |
| Oct 24, 12:29 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 61 min |
| Oct 24, 12:40 PM CDT | Special Weather Statement | BRO | Hidalgo | 35 min |
| Oct 24, 1:11 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 94 min |
| Oct 24, 1:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Oct 24, 1:31 PM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Oct 24, 1:46 PM CDT | Special Weather Statement | BRO | Brooks, Starr | 44 min |
| Oct 24, 2:02 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 88 min |
| Oct 24, 2:13 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 2 hr |
| Oct 24, 2:15 PM CDT | Special Weather Statement | BRO | Willacy | 60 min |
| Oct 24, 2:20 PM CDT | Special Weather Statement | BRO | Willacy | 55 min |
| Oct 24, 2:41 PM CDT | Special Weather Statement | BRO | Willacy | 64 min |
| Oct 24, 2:46 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Starr, Willacy | 89 min |
| Oct 24, 2:51 PM CDT | Special Weather Statement | BRO | Willacy | 54 min |
| Oct 24, 2:52 PM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy | 38 min |
| Oct 24, 3:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Oct 24, 3:20 PM CDT | Special Marine Warning | BRO | 55 min | |
| Oct 24, 3:21 PM CDT | Flash Flood Warning | BRO | Willacy | 3 hr |
| Oct 24, 3:25 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Oct 24, 3:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Oct 24, 3:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Oct 24, 3:44 PM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 61 min |
| Oct 24, 3:52 PM CDT | Gale Warning | BRO | 33 hr | |
| Oct 24, 4:15 PM CDT | Areal Flood Advisory | BRO | Cameron | 90 min |
| Oct 24, 4:43 PM CDT | Special Marine Warning | BRO | 47 min | |
| Oct 24, 5:32 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 58 min |
| Oct 24, 5:36 PM CDT | Flash Flood Warning | BRO | Cameron | 84 min |
| Oct 24, 6:00 PM CDT | Special Marine Warning | BRO | 30 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.